# SDR DALA2023032802369

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,512 hours, 9,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 MISSING DOOR L2 SPRING, FITTING FORK END ASSY AND BROKEN THE SPECIAL BOLT, AT DOOR DAMPER IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED THE SPECIAL BOLT (THREADED PIN) AND INSTALLED NEW SPRING ASSY AT DOOR DAMPER L2. (2690612)
